MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® TL STEM SZ 5; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® TL STEM SZ 5; HIP COMPONENT
Model Number PRTL0025
Health Effect - Clinical Code Pain (1994)
Date of Event 04/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Sae# (b)(4).Allegedly, the patient started having lt hip pain 3 weeks after surgery.Multiple attempts to relief the pain with corticosteroid injections intra-articular with no success.The patient underwent a surgical intervention for release of the psoas tendon on (b)(6) 2018.The pain and weakness in the left thigh is still persistent.Additional information from clinical received on (b)(6) 2021 confirming that components were not revised.
 
Additional Manufacturer Narrative
Section b.5: additional information in description.
 
Event or Problem Description
Sae# 051-027l-1, allegedly, the patient started having lt hip pain 3 weeks after surgery.Multiple attempts to relief the pain with corticosteroid injections intra-articular with no success.The patient underwent a surgical intervention for release of the psoas tendon on (b)(6) 2018.The pain and weakness in the left thigh is still persistent.Additional information from clinical received on (b)(6) 2021 confirming that components were not revised.Sae# 051-027l-1, patient has been experiencing left hip pain.He had psoas tendon release in 2018 (event 1) with no relief.Pain has persisted and on (b)(6) 2022, he underwent surgical exploration of the hip, synovectomy and revision of the femoral head and excision of heterotopic ossification.He was discharged the same day.

Brand Name
PROFEMUR® TL STEM SZ 5
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12771850
Report Number3010536692-2021-00560
Device Sequence Number14938063
Product Code JDI
UDI-Device IdentifierM684PRTL00251
UDI-PublicM684PRTL00251
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K060358
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTL0025
Device Catalogue NumberPRTL0025
Device Lot Number1506168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer10/21/2021
10/21/2021
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date01/06/2022
12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale